# SDR HEEA080134

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 19,635 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076015001
- Part serial: 7811
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD VALVE LEAKS OUT OF WEEP HOLE.
